# SDR 2007UALA04442

- Difficulty date: October 27, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,325 hours, 10,682 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ON LEFT SIDE OF CABIN AFT OF ROW 15 COMES ON INTERMITTENTLY.  SECURED, RESET CONNECTIONS ON EEL STRIP LEFT SIDE OF CABIN.  OPS CHECK OK.
